# SDR USAA2011070700004

- Difficulty date: July 5, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 74,817 hours, 45,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 66185732
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE L1 DOOR GUST LOCK WILL NOT ENGAGE.  MAINTENANCE CLEANED GUST LOCK TRACK AND PIN HOLE DEBRIS THAT WAS KEEPING LOCK FROM ENGAGING.  OPERATIONAL CHECK GOOD.
